# SDR UIEA2019062904615

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,712 hours, 18,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 1093203
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL 350, COCKPIT BECAME ABNORMALLY HOT. SOON AFTER, FA REPORTED CABIN EXCESSIVELY HOT. ALL ATTEMPT TO COOL CABIN UNSUCCESSFUL. SOON AFTER, FA'S REPORTED CABIN DANGEROUSLY HOT WITH PAX IN DISTRESS AND BECOMING ILL.     ( REMOVED AND REPLACED LEFT PACK ACTUATOR IAW AMM 21-53-03. OPS CHECK GOOD AT THIS TIME  )
